# SDR WWMA9800032

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELL OF HOT METAL OR INSULATION BURNING IN THE COCKPIT.  MAINTENANCE FOUND THE LEFT FRONT COCKPIT WINDSHIELD HEATING ELEMENTS BURNED OUT.  REPLACED WINDSHIELD.
